Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ P$-convexity and $ B$-convexity in Banach spaces

Author: Dean R. Brown
Journal: Trans. Amer. Math. Soc. 187 (1974), 77-81
MSC: Primary 46B10
MathSciNet review: 0333678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two properties of B-convexity are shown to hold for P-convexity:

(1) Under certain conditions, the direct sum of two P-convex spaces is P-convex.

(2) A Banach space is P-convex if each subspace having a Schauder decomposition into finite dimensional subspaces is P-convex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10

Additional Information

PII: S 0002-9947(1974)0333678-0
Keywords: B-convexity, P-convexity, reflexivity, uniform convexity, geometry of the unit ball, Ramsey's theorem, Schauder basis, Schauder decomposition
Article copyright: © Copyright 1974 American Mathematical Society